# SDR SIMA200208811

- Difficulty date: March 27, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Part number: 312169001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB ABOVE 700 MSL NR 2 OIL PRESSURE LIGHT CAME ON.  PRESSURE SHOWED FLUCTUATIONS BETWEEN 30-60 PSI.  LARGE FLUCTUATIONS EXECUTED PRECAUTIONARY SHUTDOWN AND RETURN TO MCO.  LANDING UNEVENTFUL.  INFLIGHT EMERGENCY DECLARED.  REPLACED PROP SHAFT SEAL.  (M)
